Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On rings with one-sided field of quotients


Author: Enzo R. Gentile
Journal: Proc. Amer. Math. Soc. 11 (1960), 380-384
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1960-0122855-5
MathSciNet review: 0122855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [2] N. Bourbaki, Algèbre, Livre II, Chapitres I (1942), II (1948), III (1952), Paris, Hermann.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122855-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society